It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2009, 09:05 AM   #1
Newbie
(female)
 
Join Date: Nov 2009
Location: alabama
Posts: 1
pearlcat01 HB User
Unhappy Birth control-Tri Sprintec

Can the first couple of months of Tri-sprintec make you crazy! Does tri-sprintec cause horrible mood swings when you begin it? I am on my second pack and I am crying alot, angry, just plain old mean!! I did better on Yaz (mentally) however it it too expensive and a bit scary on the possible side affects, plus the fact that I had virtually no period while on it.. In your experience does it just take a while for your system to get used too it?
I am taking birth control more for horrible cramps,acne, clotting, aches pains, etc..... Never had any of these problems until after I had my child 4 years ago. .I am very bad about taking it at the same time every evening. I usually am a few hours ahead or behind. Can that affect the mood swings that much? I am 35 yrs old and this past year (on and off ) is the 1st time I have ever used Birth control. Please, could anyone shed some light? Thank you!

 
Sponsors Lightbulb
   
Old 12-27-2010, 09:36 PM   #2
Newbie
(female)
 
Join Date: Dec 2010
Location: Canton GA USA
Posts: 1
teengirl18 HB User
Re: Birth control-Tri Sprintec

I am a teenage girl and this is my first time taking birth control. my physician put me on tri sprintec because of the low cost, but i am wondering about the sideffects. I have read a bunch of articles and posts about it, and have gotten mixed messages. My first concern would be: is it as effective at preventing pregnancy as the name brand? and secondly i would like to know if it really does make acne that much worse. thanks so much!!!


worried and confused

 
Sponsors Lightbulb
   
Old 12-30-2010, 09:19 PM   #3
Member
(female)
 
Join Date: Jun 2010
Posts: 87
missjade11 HB Usermissjade11 HB Usermissjade11 HB User
Re: Birth control-Tri Sprintec

I take it no problems like that. Maybe its stress or anxiety for you. Honestly all birth control will have side effects no matter which one you take. It helps acne not make it worse and keeps ovarian cyst from forming, yes its just as effective as the brand name. It can cause a little weight gain and breast tenderness or growth. But some other side effects are like nausea, headaches etc... But thats really all birth control.

Last edited by missjade11; 12-30-2010 at 09:21 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 02:49 PM
Birth Control, Libido, and Vaginal Infections DesperatePerson Birth Control 2 08-27-2008 08:23 PM
I am confused about birth control pills!! Christina027 Thyroid Disorders 2 09-25-2006 05:41 AM
Birth Control Questions Slapstick Birth Control 2 03-02-2006 10:02 AM
please HELP with birth control Has Questions Birth Control 7 08-09-2005 11:08 AM

Tags
birth control pill, depression, period, women's health



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!